# SDR ASOA20160208006

- Difficulty date: February 8, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- Aircraft time: 26,476 hours, 16,518 cycles
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sensor
- Part number: 23073715
- Part serial: 6524V
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENGINE NR 1 HIGH OIL TEMP AND ENGINE NR 1 SHUTDOWN IN FLIGHT.  MAINTENANCE TROUBLESHOT AND R & R ENGINE NR 1 OIL TEMP SENSOR WITH OPS CHECK GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
